MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 EXTENSION TUBE, 5/16" I.D. X 18" WITH CONNECTOR

C.R. BARD, INC. (COVINGTON) -1018233 EXTENSION TUBE, 5/16" I.D. X 18" WITH CONNECTOR
Catalog Number 4A4194
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "incorrect assembly operation (incorrect assembly).The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because instruction for use could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the extension tubing customer received was curled and would not stay straight.It did not allow the urine to drain in the night because it would not stay straight.Customer also stated they used to receive the straight extension tubing but now received the curled one and it was not working for them.Per customer via phone on 07sep2023, it was reported that the patient was receiving their medical supplies from (b)(4).The customer had received the extension tube from them for the last nine years, but over the last two years, they had received them curled.It arrived warped and not in a u-shape.No matter how many times they straightens the tube, it would not hold shape.This caused them drain bag to bend at night.When in public, they had several occurrences with the tube protruding near their thigh and pelvic area, caused considerably discomfort.The customer felt this was a manufacturing error, and they would reach out to his vendor for a substitute or alternative as needed.They was merely inquiring as to what bd currently had in their inventory.Once this information has been added to the complaint, no additional information is available, and no physical sample is available.

Brand Name
EXTENSION TUBE, 5/16" I.D. X 18" WITH CONNECTOR
Common Device Name
EXTENSION TUBE, 5/16" I.D. X 18" WITH CONNECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17780089
Report Number1018233-2023-06901
Device Sequence Number6576302
Product Code FAQ
UDI-Device Identifier00801741051562
UDI-Public(01)00801741051562
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number4A4194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown